# SDR DHL2007362504

- Difficulty date: January 21, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AT SEAT TRACK FLANGE HAS CORROSION BETWEEN FRAME 18 THRU FRAME 37 AT LBL 76.  REMOVED CORROSION FROM FS 18 TO FS 37 LBL 76 IAW A300 SRM 51-40-11, FOUND WITHIN LIMITS TREATED AN PRIMED AN PAINTED IAW A300 SRM 51-40-12.  FOUND OUT OF LIMITS FROM FR 21.5- 26.5 IAW A300 SRM 53-10-00 FIG 612.  REPLACED SECTION FROM FS 21.5 TO FS 26.5 IAW A300 SRM 53-10-10 FIG 724 MAT USED 60-22457 PO NR 031938.  FOUND TO BE WITHIN LIMITS FROM FS 26.5 TO FS 37 IAW A300 SRM 53-10-00 FIG 612,TREATED/PRIMED/PAINTED IAW A300 SRM 57-40-12.  THIS IS A PERMANENT REPAIR.
